# SDR USAA20090224BB040

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 45,370 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ILM - FLT 1670 - EN ROUTE FLL TO PHL.  DURING CRUISE, THE FLIGHT CREW RECEIVED A RED CABIN ALTITUDE WARNING.  AN EMERGENCY WAS DECLARED AND AN EMERGENCY DESCENT WAS PERFORMED.  CABIN PRESSURE WAS UNCONTROLLABLE IN BOTH AUTO 1 AND 2.  THE CREW WAS UNABLE TO CONTROL THE OUTFLOW VALVE, AND DIVERTED TO ILM.  THE O2 MASKS DID NOT DEPLOY AND THE CABIN WAS NOT PREPPED FOR EMERGENCY.  MAINTENANCE PLACED THE AIRCRAFT ON MEL AND MAINTENANCE FERRIED THE AIRCRAFT AT 10,000 FEET TO PHL.  THE AIRCRAFT WAS TROUBLESHOT AND FOUND THE CABIN PRESSURE CONTROL SELECTOR PANEL TO BE MALFUNCTIONING.  THE CABIN PRESSURE CONTROL SELECTOR PANEL WAS REPLACED AND THE AIRCRAFT WAS OPERATIONALLY CHECKED OK.
